# SDR AWXA200500361

- Difficulty date: March 24, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,122 hours, 38,332 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 35EN254
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0506 - ON TAKEOFF AT PHX EN ROUTE TO YVR UPON ADVANCING THROTTLES AND BRAKE RELEASE THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED, ALL EFFORTS TO SILENCE HORN FAILED.  RETURNED TO GATE.  MAINTENANCE FOUND STABILIZER NOSE UP SWITCH (S132) SHORTED.  REPLACED AND ADJUSTED SWITCH (S132) IAW AMM 31-26-24, OPERATIONAL CHECK WAS GOOD.
